Your T4 is low.
Are you using iodized salt?
Have iodine in your vitamins?
Do you have TSH results?
Thyroid normal size and free of lumps?
You have functional hypothyroidism as your symptoms also indicate. You also need to test rT3!
You need to increase HDL. Do that with high potency B-vit multi-vits, look for iodine as well.
You are a diabetic, get that looked at ASAP. If you were not fasting for the lab work, then you should not have posted the glucose number.
Your cortisol is low. You may have adrenal fatigue. How do you manage with stressful events? This problem can increase rT3 which interferes with your fT3.
Test DHEA-S. Do not test DHEA.
You needed LH/FSH before starting TRT to have a decent diagnosis.
Have you ever had aching testes? During a fever?
You need to manage E2 with Arimidex/anastrozole. Read the protocol for injections sticky and the other sticky about estradiol. You need to get E2 near 22pg/ml. This will resolve a lot of problems and FT will go up. E2 can be high from liver problems or drugs/substances that interfere with enzyme pathways in the liver that clear estrogens from the blood. Really would have been good to have pre-TRT E2.
Do you have hematocrit results?
There is no reason for you to ever check LH/FSH again while on TRT.
Support your body with 4000-6000iu vit-D3 per day, fish oil and other friendly oils. Nuts are also a good source of EFAs.
You need to approach this a thyroid and adrenal problem. In many cases, the improved metabolic rates from TRT can make demands that the thyroid and adrenal states cannot support.
TT, FT and E2 results depend on when you do labs relative to the last injection. We need to know when. Best to check half way between. Weekly injections make things worse in many cases and also creates more E2 than more frequent injections.
Test CRP, homocysteine and PSA [typically not called for in young men, but your current biological age is probably characteristic of much older men]. Test cortisol as that is critical for thyroid hormone response.
Have you or were you doing sever dieting/starvation to deal with body fat? That can weaken the adrenals.
List drugs Rx and OTC.
Are you taking DHEA?
I think that you have an idiot doctor. But that only makes him "normal".
Do you have any digestive/gut problems? Taking antacids?
If lower doses of anastrozole do not control E2, stop hCG for a few weeks then test E2 again. Also test TT, FT to see what the testes were contributing.
I assume that you are not taking a statin drug.
Have you ever used a hair loss drug? Do not use a 5-alpha reductase drug to reduce DHT.